# SDR 02088650

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: 719821
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

During cruise of the flight, the crew noted the #1 hydraulic temperature at greater than 178 degrees C.  The crew followed the QRH procedures shutting down the #1 engine and returned to IAD where the aircraft landed without incident.  Maintenance personnel removed and replaced the #1 hydraulic system temperature transducer.  Operational checks were satisfactory and the aircraft was returned to service.
